# SDR MALA000672

- Difficulty date: November 16, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Contaminated
- Location: Intake Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT INTAKE HEAT LIGHT ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED TO DTW DUE TO WEATHER.  MAINTENANCE CLEANED OIL AT UPPER DUCT CANNON PLUG, GROUND RAN 30 MINUTES. ALL CHECKS GOOD.  SEE 409  135155 FOR FURTHER DETAILS.
